Advertisement

manuscripta mathematica

, Volume 105, Issue 2, pp 265–281 | Cite as

On summing operators on JB*-triples

  • Antonio M. Peralta

Abstract:

In this paper we introduce 2-JB*-triple-summing operators on real and complex JB*-triples. These operators generalize 2-C*-summing operators on C*-algebras. We also obtain a Pietsch's factorization theorem in the setting of 2-JB*-triple-summing operators on JB*-triples.

Mathematics Subject Classification (2000): 17C65, 46L05, 46L70 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Antonio M. Peralta
    • 1
  1. 1.Departamento de Análisis Matemático, Facultad de Ciencias, Universidad de Granada, 18071 Granada, Spain. e-mail: aperalta@goliat.ugr.esES

Personalised recommendations